I'm scared

trisha57nyAugust 6, 2003

I'm in menopause about 8 months. I don't care about anything. I can't call my doctor cause I will just cry.

We are building a house and I just don't care about anything, and I loved decorating. I cry all the time. Does anyone feel like this? I've been taking Paxil for about 2 years. This is scarey.

Thank you for reporting this comment. Undo
Lois_MO

Call your doctor - cry...but do it. You do need hormones, probably. There are lots of good "Natural" things you can take and your health food store can advise you too. Soy is the best known estrogen replacement - Soy Isoflavones, but you also need Progesterone - and there is natural Progesterone Cream, which helps keep the estrogen in balance. Read this good book - "What Your Doctor May Not Tell You About Menopause" by Dr. John Lee. It is recommended and most health foods stores would carry it, besides reg. book stores. It answers MANY questions. About $12-13 and worth every penny!

Paxil has about 2 pages of side effects - it alone is a scary medicine, so hope you can find something more natural to help you.

Good luck - stay in touch with the group! We all care about each other!

Lois

    Bookmark   August 7, 2003 at 5:03PM
Thank you for reporting this comment. Undo
deby_do

Please call your doctor immediately! You do not have to suffer for any reason. It could very well be that your hormones are a bit out of whack (or a lot!) But you won't know the reason for your tears until you see a doctor and get some tests performed. We women have a lot to deal with -- and having a brand new home built shouldn't be a reason for tears -- you deserve to be happy at this wonderful time.

Get those hormones checked out pronto!! All good wishes to you in finding your balance once again!

    Bookmark   August 10, 2003 at 2:44AM
Thank you for reporting this comment. Undo
jenn

Go to your doctor for a complete physical, including blood work such as a CBC (Complete Blood Count). Don't just mention hormones, tell your doctor how you feel and ask for a complete check-up. Don't be brushed off; insist on tests.

Hope you feel better soon... let us know what you find out.

Jen

    Bookmark   August 18, 2003 at 3:24PM
Thank you for reporting this comment. Undo
Jonesy

See your doctor, menopause could be hiding another problem. And anything that replaces estrogen is just as dangerous as the prescriptions that do the same. Estrogen can cause a number of problems as you all know by now. The thing that scares me about it is that it makes some cancers grow faster.

    Bookmark   September 2, 2003 at 12:24PM
Sign Up to comment
More Discussions
Very long menstrual period
Hello, I've been worrying for the past few days, can't...
Mtn_Girl
Advice on HRT
I am 53, I have not had a period in about 2 years....
gigim
Weird Adrenalin Rushes
I'm brand new to this wonderful forum, and wondering...
Robbie_WY
All the symptoms I've experienced!!!!!
Well Ladies, Where do I begin to tell you of all the...
pudd
question about estrace cream
Is estrace cream a bio-identical hormone? Is it safe...
cindy_pond
© 2015 Houzz Inc. Houzz® The new way to design your home™